Show simple item record

dc.contributor.authorLope, Jose Ernie ( )
dc.contributor.authorOna, Mark Philip ( )
dc.date.accessioned2022-03-30T17:54:49Z
dc.date.available2022-03-30T17:54:49Z
dc.date.issued2017-02-21
dc.identifier.citationLope, J. E. C., & Ona, M. P. F. (2017). Solvability of a system of totally characteristic equations related to Kahler metrics. Electronic Journal of Differential Equations, 2017(51), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15577
dc.description.abstractWe consider a system of equations composed of a higher order singular partial differential equation of totally characteristic type and several higher order non-Kowalevskian linear equations. This system is a higher order version of a system that arose in Bielawski's investigations on K\"ahler metrics. We first prove that this system has a unique holomorphic solution. We then show that if the coefficients of the system are in some formal Gevrey class, then the unique solution is also in the same formal Gevrey class.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectTotally characteristic equationen_US
dc.subjectSingular partial differential equationen_US
dc.subjectMajorant functionen_US
dc.subjectFormal Gevrey classen_US
dc.titleSolvability of a system of totally characteristic equations related to Kahler metricsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record